# SDR COMA9610102

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flight Idle
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKER IS TRIPPED.  RESET BREAKER, SYSTEM TEST NORMAL.
